Alert archive / Florida / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 73, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jul 15, 2020, 1:57 PM EDT for Glades County, Florida. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2020, 1:57 PM EDT (17:57 UTC)
- Expired
- Jul 15, 2020, 2:45 PM EDT
- In force
- 48 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Glades County, FL
The radar
The Melbourne radar (KMLB), 115 km from the middle of the area, began a volume at 18:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 6.0 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1042 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1002 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- -33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
739
WUUS52 KMFL 151757
SVRMFL
FLC043-151845-
/O.NEW.KMFL.SV.W.0073.200715T1757Z-200715T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
157 PM EDT Wed Jul 15 2020
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
Northeastern Glades County in southern Florida...
* Until 245 PM EDT.
* At 157 PM EDT, a severe thunderstorm was located near Lakeport,
moving northwest at 5 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Lakeport, Buckhead Ridge and Brighton Seminole Reservation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2719 8091 2717 8090 2717 8088 2714 8087
2719 8084 2717 8081 2690 8110 2704 8133
2703 8127 2712 8127 2712 8117 2721 8117
2721 8094
TIME...MOT...LOC 1757Z 136DEG 5KT 2707 8118
HAIL...1.00IN
WIND...60MPH
$$
KELLY2 follow-up statements
496
WWUS52 KMFL 151821
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
221 PM EDT Wed Jul 15 2020
FLC043-151845-
/O.CON.KMFL.SV.W.0073.000000T0000Z-200715T1845Z/
Glades FL-
221 PM EDT Wed Jul 15 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR NORTHEASTERN GLADES COUNTY...
At 220 PM EDT, a severe thunderstorm was located 9 miles west of
Brighton Seminole Reservation, or 9 miles northwest of Lakeport,
moving northwest at 5 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lakeport, Buckhead Ridge and Brighton Seminole Reservation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2719 8091 2717 8090 2717 8088 2714 8087
2719 8084 2717 8081 2690 8110 2704 8133
2703 8127 2712 8127 2712 8117 2721 8117
2721 8094
TIME...MOT...LOC 1820Z 136DEG 5KT 2709 8121
HAIL...0.88IN
WIND...60MPH
$$
Frye607
WWUS52 KMFL 151835
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
235 PM EDT Wed Jul 15 2020
FLC043-151845-
/O.EXP.KMFL.SV.W.0073.000000T0000Z-200715T1845Z/
Glades FL-
235 PM EDT Wed Jul 15 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GLADES COUNTY
WILL EXPIRE AT 245 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami.
LAT...LON 2719 8091 2717 8090 2717 8088 2714 8087
2719 8084 2717 8081 2690 8110 2704 8133
2703 8127 2712 8127 2712 8117 2721 8117
2721 8094
TIME...MOT...LOC 1835Z 136DEG 5KT 2710 8123
$$
FryeWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 1:23 PM EDT, 34 minutes earlier.
Area forecast discussion, Jul 15, 1:23 PM EDT, 34 minutes before
Area Forecast Discussion National Weather Service Miami FL 123 PM EDT Wed Jul 15 2020 .Aviation... Showers and thunderstorms beginning to develop across the region and the east coast sea breeze has developed and begun to move inland. VCTS for all sites this afternoon, with TEMPOs for some sites for MVFR/IFR cigs and vis. Convection moves towards interior and southwest this evening before dissipating after sunset. Light winds overnight with easterly flow tomorrow. && .Prev Discussion... /issued 954 AM EDT Wed Jul 15 2020/ Update... High pressure developing across the region will bring a change as we transition to an easterly flow regime today. Scattered showers and thunderstorms will develop along the sea breezes this afternoon, with additional development along outflow boundary interactions. However, under this regime when storms develop the will move westwards towards the interior and west coast in the evening. Looking at the environmental conditions the atmosphere has become a little more unstable with the potential for a few stronger storms than in previous days. The mid-levels have cooled with the 500mb temp now around -6.5C, mid-level lapse rates are around 6.3-6.5 C/km. There is also plenty of CAPE and DCAPE, DCAPE values are around 1000 J/kg. Given the more unstable environment there is potential for gusty microburst and hail this afternoon with the strongest convection. Locally heavy rainfall and frequent lightning will also be possible with convection today. Temperatures will be in the low to mid 90s once again with triple digit heat indices. Prev Discussion... /issued 341 AM EDT Wed Jul 15 2020/ Short Term (Today through Thursday)... An area of high pressure will continue to build over the region and strengthen as it does so. Winds will start to shift around to more of an easterly direction today, however, the wind flow will still be rather weak. This will allow for the east and west coast sea breezes to develop and push inland. Scattered showers and thunderstorms will develop along the sea breezes as they push inland. The greatest chances of shower and thunderstorm development will shift towards the interior and west this afternoon and this evening as more of an easterly flow begins to develop. Hot temperatures will also continue due to the light wind flow that will remain in place. High temperatures will range from the lower 90s across the east coast to the upper 90s across the interior sections. Heat indices will continue to rise into the triple digits today across South Florida. On Thursday, the latest computer model guidance shows the easterly flow beginning to strengthen and some deeper tropical moisture will start to work into the region from the Bahamas. Shower and thunderstorm development on Thursday will continue to be sea breeze driven, however, the coverage will begin to increase. The greatest chances of showers and thunderstorms will continue to be across the interior and west coast during the afternoon and evening hours. High temperatures on Thursday will range from around 90 across the east coast to the mid 90s across the interior sections. Long Term... Thursday night through Tuesday night... The models are in fairly good agreement with the pattern through the period. At 500mb there is a strong, elongated ridge of high pressure over most of the southern half of the Unites States, keeping any mid latitude systems from having much of an affect on the weather in South Florida. Beginning Thursday night, a surface high, which had been north of Maine, begins to gradually build to the southeast over the central Atlantic, basically blocking any moisture from moving north. The blocking first begins over the western Atlantic, then the entire Atlantic, from Africa, all the way over to Florida. This high keeps tropical moisture to the south, and begins to stream across the area by late Friday. This pattern remains in place for an extended time, not allowing for any significant change in the day to day forecast for the CWA. So basically, PoPs and chances of thunderstorms begin to climb by Friday afternoon, with widespread coverage of showers each day through at least Tuesday. Given the abundance of cloud cover that will also likely result, have kept chances of thunderstorms down to the chance category for now, as there is some uncertainty in how unstable the atmosphere will be, and how much insolation will occur each day. If we are able to start out relatively sunny for the morning hours, it will increase the chances for thunderstorms. However, persistent cloud cover may hinder thunderstorm development, as well as any sea breeze development. Another factor may be the 500mb temperatures, which the ECMWF is around -6C to -7.5C, and the GFS is a tad cooler with -7.5C to -8C through the weekend, then warming to around -6C. So, the period will have conditional instability, leading to uncertainty in the forecast. Not so much if it will rain or not, but how widespread and how much coverage of thunderstorms for the area. This also leas to the uncertainty as to how much rain, and how strong any thunderstorms will be. Currently the more likely scenario is some hydrologic concerns, if any training or backbuilding occurs, or if areas just keep getting rain day after day, it could cause some flooding concerns through the beginning of the week. The lower potential, but non zero, would be strong to severe thunderstorms. If the 500mb temps are on the cooler side, and some diurnal heating occurs, along with a sea breeze, there could be some stronger thunderstorms around. So, can not rule that possibility out yet. Marine... A weak wind flow will continue across the local waters today, however, the winds will start to shift around to more of an easterly flow as the day progresses. The easterly flow will increase by the end of the week across the Atlantic and Gulf coastal waters. Scattered showers and thunderstorms will be possible each day, however, chances of showers and thunderstorms will increase by the end of the week and into the upcoming weekend as a tropical wave approaches the region. && .Preliminary Point Temps/PoPs... West Palm Beach 77 90 78 89 / 30 40 30 70 Fort Lauderdale 79 89 80 88 / 40 50 50 70 Miami 78 90 79 90 / 40 50 50 70 Naples 75 93 75 92 / 30 60 30 60 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && Aviation...33/Kelly
Hazardous weather outlook, Jul 15, 9:47 AM EDT, 4 hours 10 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 947 AM EDT Wed Jul 15 2020 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 160200- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 947 AM EDT Wed Jul 15 2020 ...Scattered Thunderstorms This Afternoon/Evening... ...Hot and Humid Conditions Continue Across South Florida ... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Thunderstorms: Scattered thunderstorms will develop along the east and west coast sea breezes today. The greatest chances of thunderstorms will be across the interior and western sections especially during the afternoon and evening hours. The strongest storms could contain gusty winds, small hail, frequent lightning, and heavy downpours. Wind: The strongest thunderstorms this afternoon and evening could contain wind gusts in excess of 50 mph. Hail: Small hail is possible in strongest thunderstorms this afternoon and evening. Waterspouts: Waterspouts are possible with any showers or storms over local South Florida waters. Temperatures: Heat indices will reach 105 to 108 degrees over most of South Florida this afternoon, with a few spots as high as 109 across the interior. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY The chances of showers and thunderstorms will be increasing for the end of the week and into the upcoming weekend as deep tropical moisture starts to move across the region. The strongest thunderstorms could contain frequent lightning, gusty winds, and heavy downpours. With the increase in moisture for the end of the week, the potential for flooding will increase across the urban and poor drainage areas during this time frame. The risk of rip currents across the Atlantic coast beaches could be increasing for the upcoming weekend due to an increase in easterly flow. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated at this time. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Local storm report, Jul 15, 9:33 AM EDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
933 AM EDT WED JUL 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM MARINE TSTM WIND 2 NE DANIA BEACH 26.09N 80.12W
07/14/2020 M49 MPH BROWARD FL MESONET
DELAYED REPORT... A MARINE THUNDERSTORM WIND
GUST OF 49 MPH / 43 KNOTS WAS RECORDED BY
THE WXFLOW MESONET STATION XPEG PORT
EVERGLADES.
&&
KELLYLocal storm report, Jul 15, 10:25 AM EDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1025 AM EDT WED JUL 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TORNADO 2 NW HAVERHILL 26.71N 80.15W
07/14/2020 PALM BEACH FL BROADCAST MEDIA
DELAYED REPORT... BROADCAST MEDIA RELAYED REPORTS OF AN
EF0 LANDSPOUT TORNADO PRODUCED BY A THUNDERSTORM OUTFLOW
BOUNDARY COLLISION NEAR HAVERHILL, FL. THE LANDSPOUT
PERSISTED FOR A FEW MINUTES AND NO DAMAGE WAS REPORTED.
&&
EVENT NUMBER MFL2000160
WEINMANSpecial weather statement, Jul 15, 1:03 PM EDT, 54 minutes before
Special Weather Statement National Weather Service Miami FL 103 PM EDT Wed Jul 15 2020 FLZ073-074-173-151745- Metropolitan Miami Dade FL-Inland Miami-Dade County FL- Coastal Miami Dade County FL- 103 PM EDT Wed Jul 15 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL 145 PM EDT... * At 102 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm over Kendall, moving north at 10 mph. * Small hail and winds in excess of 45 mph possible with this storm. * Locations impacted include... Coral Gables, South Miami, Kendall, Doral, Pinecrest, Sweetwater, Westchester, Glenvar Heights, Richmond West, Fountainbleau, Richmond Heights, Country Walk, Kendale Lakes, Palmetto Bay, Cutler Bay, University Of Miami, Zoo Miami, The Hammocks, West Perrine and Olympia Heights. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2565 8025 2557 8039 2572 8058 2583 8035 TIME...MOT...LOC 1702Z 158DEG 8KT 2566 8037 KELLY
Special weather statement, Jul 15, 1:29 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Miami FL
129 PM EDT Wed Jul 15 2020
FLZ069-070-151815-
Coastal Collier County FL-Inland Collier County FL-
129 PM EDT Wed Jul 15 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLLIER COUNTY UNTIL
215 PM EDT...
* At 129 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Marco Island Airport, or near
Marco Island. This storm was nearly stationary.
* Winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Naples, Marco Island, Belle Meade, Marco Island Airport, Naples
Manor, East Naples, Lely Resort, Royal Palm Hammock, Lely, Rookery
Bay Aquatic Preserve, Goodland, Key Marco and Fiddlers Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2615 8180 2617 8169 2592 8152 2585 8169
2601 8177
TIME...MOT...LOC 1729Z 341DEG 4KT 2595 8166
KELLYSpecial weather statement, Jul 15, 1:33 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Miami FL
133 PM EDT Wed Jul 15 2020
FLZ063-151815-
Glades FL-
133 PM EDT Wed Jul 15 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GLADES COUNTY UNTIL
215 PM EDT...
* At 132 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 9 miles west of Brighton Seminole
Reservation, or 10 miles northwest of Lakeport, moving southeast at
10 mph.
* Small hail and winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Lakeport, Buckhead Ridge, Brighton Seminole Reservation, Indian
Prairie Canal Mouth and Okee Tantie Recreation Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2720 8094 2719 8091 2717 8090 2717 8088
2714 8087 2715 8087 2715 8086 2717 8086
2712 8084 2691 8109 2703 8132 2703 8127
2712 8127 2712 8117 2721 8117 2721 8094
TIME...MOT...LOC 1732Z 298DEG 8KT 2711 8120
KELLYSpecial weather statement, Jul 15, 1:54 PM EDT, 3 minutes before
Special Weather Statement National Weather Service Miami FL 154 PM EDT Wed Jul 15 2020 FLZ073-074-151845- Metropolitan Miami Dade FL-Inland Miami-Dade County FL- 154 PM EDT Wed Jul 15 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MIAMI-DADE COUNTY UNTIL 245 PM EDT... * At 154 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm over Intersection Krome And Kendall Drive, or near Kendall, moving northwest at 15 mph. * Winds in excess of 45 mph possible with this storm. * Locations impacted include... Kendall, Country Walk, Kendale Lakes, West Kendall, Intersection Krome And Kendall Drive, Miccosukee Resort, The Crossings, The Hammocks, Richmond West, Tamiami, Kendall West, Inlikita and Three Lakes. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2569 8036 2559 8046 2568 8061 2580 8048 TIME...MOT...LOC 1754Z 121DEG 14KT 2568 8047 KELLY
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 1:03 PM EDT | Special Weather Statement | MFL | Miami-Dade | 42 min |
| Jul 15, 1:29 PM EDT | Special Weather Statement | MFL | Collier | 46 min |
| Jul 15, 1:33 PM EDT | Special Weather Statement | MFL | Glades | 42 min |
| Jul 15, 1:52 PM EDT | Areal Flood Advisory | MFL | Collier | 113 min |
| Jul 15, 1:54 PM EDT | Special Weather Statement | MFL | Miami-Dade | 51 min |
| Jul 15, 2:00 PM EDT | Special Marine Warning | MFL | 45 min | |
| Jul 15, 2:09 PM EDT | Areal Flood Advisory | MFL | Glades | 2 hr |
| Jul 15, 2:33 PM EDT | Special Weather Statement | MFL | Palm Beach | 42 min |
| Jul 15, 2:55 PM EDT | Special Marine Warning | MFL | 65 min | |
| Jul 15, 3:37 PM EDT | Special Weather Statement | MFL | Broward | 53 min |
| Jul 15, 3:45 PM EDT | Special Weather Statement | MFL | Palm Beach | 45 min |
| Jul 15, 3:47 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 28 min |
| Jul 15, 3:58 PM EDT | Special Marine Warning | MFL | 32 min | |
| Jul 15, 4:09 PM EDT | Special Weather Statement | MFL | Collier | 51 min |
| Jul 15, 4:22 PM EDT | Special Weather Statement | MFL | Miami-Dade | 38 min |
| Jul 15, 4:53 PM EDT | Special Weather Statement | MFL | Miami-Dade | 52 min |
| Jul 15, 4:59 PM EDT | Special Weather Statement | MFL | Monroe | 46 min |
| Jul 15, 5:08 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Miami-Dade, Monroe | 37 min |
| Jul 15, 5:45 PM EDT | Special Weather Statement | MFL | Miami-Dade, Monroe | 60 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.